Mesures dominantes et théorème de Sanov
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, p. 365-373
@article{AIHPB_1992__28_3_365_0,
     author = {Dinwoodie, I. H.},
     title = {Mesures dominantes et th\'eor\`eme de Sanov},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {3},
     year = {1992},
     pages = {365-373},
     zbl = {0764.60031},
     mrnumber = {1183991},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1992__28_3_365_0}
}
Mesures dominantes et théorème de Sanov. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, pp. 365-373. http://www.numdam.org/item/AIHPB_1992__28_3_365_0/

[1] R. Azencott, Grandes déviations et applications, École d'Été de probabilités de Saint-Flour VIII-1978, LNM 774, Springer-Verlag, 1980, p.1-176. | MR 590626 | Zbl 0435.60028

[2] R.R. Bahadur et R. Ranga Rao, On Deviations of the Sample Mean, Ann. Math. Stat., vol.31, 1960, p. 43-54. | MR 117775 | Zbl 0101.12603

[3] R.R. Bahadur et S.L. Zabell, Large Deviations of the Sample Mean in General Vector Spaces, Ann. Probab., vol. 7, 1979, p. 587-621. | MR 537209 | Zbl 0424.60028

[4] R.N. Battacharya et R. Ranga Rao, Normal Approximation and Asymptotic Expansions, Wiley, 1976. | MR 436272 | Zbl 0331.41023

[5] E. Bolthausen, On the Probability of Large Deviations in Banach Spaces, Ann. Probab., vol.12, 1984, p.427-435. | MR 735846 | Zbl 0538.60008

[6] N. Bourbaki, Espaces Vectoriels Topologiques, Masson, 1981. | MR 633754 | Zbl 0482.46001

[7] D.M. Chibisov, An Investigation of the Asymptotic Power of the Tests of Fit, Theory Probab. Appl., vol. 10, 1965, p. 421-437. | MR 191025 | Zbl 0139.37302

[8] I. Csiszár, Sanov Property, Generalized I-Projection and a Conditional Limit Theorem, Ann. Probab., vol. 12, 1984, p. 768-793. | MR 744233 | Zbl 0544.60011

[9] M.D. Donsker et S.R.S. Varadhan, Asymptotic Evaluation of Certain Markov Process Expectations for Large Time-III, Commun. Pure Appl. Math., vol. 24, 1976, p. 389-461. | MR 428471 | Zbl 0348.60032

[10] R.M. Dudley, Distances of Probability Measures and Random Variables, Ann. Math. Stat., vol. 39, 1968, p. 1563-1572. | MR 230338 | Zbl 0169.20602

[11] I. Ekeland et R. Temam, Analyse convexe et problèmes variationnels, Dunod, 1974. | MR 463993 | Zbl 0281.49001

[12] J.A. Fill, Asymptotic Expansions for Large Deviation Probabilities in the Strong Law of Large Numbers, Probab. Theory Rel. Fields, vol. 81, 1989, p. 213-233. | MR 982654 | Zbl 0643.60025

[13] R. Fortet et E. Mourier, Convergence de la répartition empirique vers la répartition théorique, Ann. Sci. École Norm. Sup., vol. 70, 1953, p. 266-285. | Numdam | MR 61325 | Zbl 0050.13701

[14] P. Groeneboom et G.P. Shorack, Large Deviations of Goodness-of-Fit Statistics and Linear Combinations of Order Statistics, Ann. Probab., vol. 9, 1981, p.971-987. | MR 632970 | Zbl 0473.60035

[15] P. Groeneboom, J. Oosterhoff et F.H. Ruymgaart, Large Deviation Theorems for Empirical Probability Measures, Ann. Probab., vol. 7, 1979, p. 553-586. | MR 537208 | Zbl 0425.60021

[16] T. Inglot et T. Ledwina, On Probabilities of Excessive Deviations for Kolmogorov-Smirnov, Cramér-von Mises and Chi-Square Statistics, Ann. Stat., vol. 18, 1990, p.1491-1495. | MR 1062723 | Zbl 0705.62025

[17] E.B. Manoukian, Modern Concepts and Theorems of Mathematical Statistics, Springer, 1986. | MR 816943 | Zbl 0589.62001

[18] P. Ney, Dominating Points and the Asymptotics of Large Deviations for Random Walk on Rd, Ann. Probab., vol. 11, 1983, p.158-167. | MR 682806 | Zbl 0503.60035

[19] P. Ney, Convexity and Large Deviations, Ann. Probab., vol. 12, 1984, p. 903-906. | MR 744245 | Zbl 0543.60035

[20] J. Reeds, Correction Terms for Multinomial Large Deviations, Asymptotic Theory of Statistical Tests and Estimation, Academic Press, 1980, p. 287-305. | MR 571345 | Zbl 0602.60036

[21] J. Robinson, T. Höglund, L. Holst et M.P. Quine, On Approximating Probabilities for Small and Large Deviations in Rd, Ann. Probab., vol. 18, 1990, p. 727-753. | MR 1055431 | Zbl 0704.60018

[22] I.N. Sanov, On the Probabilities of Large Deviations of Random Variables, Selected Translations in Mathematical Statistics and Probability 1, American Mathematical Society, 1961, p. 213-244. | MR 116378 | Zbl 0112.10106

[23] C. Stone, On Local and Ratio Limit Theorems, Proceedings of the Fifth Berkeley Symposium, vol. II, University of California Press, Berkeley, 1967. | MR 222939 | Zbl 0236.60021